2018
Том 70
№ 5

All Issues

Koshlyakov V. N.

Articles: 17
Article (Russian)

Method of averaging in the problem of stability of motion of a body suspended from a string

Koshlyakov V. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 4. - pp. 467–475

On the basis of the Bogolyubov-Mitropol’skii method of averaging, we study the problem of stability of the vertical rotation of a body suspended from a string.

Anniversaries (Ukrainian)

On the 90th birthday of Yurii Alekseevich Mitropol’skii

Berezansky Yu. M., Gorbachuk M. L., Korolyuk V. S., Koshlyakov V. N., Lukovsky I. O., Makarov V. L., Perestyuk N. A., Samoilenko A. M., Samoilenko Yu. I., Sharko V. V., Sharkovsky O. M., Stepanets O. I., Tamrazov P. M., Trohimchuk Yu. Yu

Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 2. - pp. 147–151

Anniversaries (Ukrainian)

Ivan Oleksandrovych Lukovs'kyi (on his 70-th birthday)

Korenovskii A. A., Korolyuk V. S., Koshlyakov V. N., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 10. - pp. 1418-1419

Article (Ukrainian)

Oleksii Mykolajovych Boholyubov (on His 90th Birthday)

Koshlyakov V. N., Mitropolskiy Yu. A., Samoilenko A. M., Urbansky V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 3. - pp. 294-295

Article (Russian)

Structural Analysis of One Class of Dynamical Systems

Koshlyakov V. N., Makarov V. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 8. - pp. 1089-1096

We develop the method of structural transformations of dynamical systems (proposed earlier by Koshlyakov) for systems containing nonconservative positional structures. The method under consideration is based on structural transformations that enable one to eliminate nonconservative positional terms from the original system without changing its stability properties.

Article (Russian)

On structural transformations of equations of perturbed motion for a certain class of dynamical systems

Koshlyakov V. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 4. - pp. 535–539

We consider a general method for structural transformations of one class of dynamical systems with gyroscopic forces, which enables us to remove gyroscopic terms from the original equations of perturbed motion. Without changing the qualitative properties of these equations, this method simplifies their investigation.

Article (Ukrainian)

Generalized Euler equations in quaternions

Koshlyakov V. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 10. - pp. 1414–1416

The quaternion analog of the Euler dynamic equations obtained in [1–3] is generalized to the case of an arbitrary trihedron connected with a body.

Article (Ukrainian)

Instability of a vertical rotation of a heavy body

Koshlyakov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1214–1221

Article (Ukrainian)

Equations of motion of a heavy rigid body in the Rodrigues-Hamilton parameters

Koshlyakov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 182-192

Article (Ukrainian)

Algebras of symmetries of completely integrable dynamical systems

Koshlyakov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 192-198

Article (Ukrainian)

Koshlyakov V. N., Lukovsky I. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 576 – 583

Article (Ukrainian)

Kalinovich V. N., Koshlyakov V. N., Mitropolskiy Yu. A., Storozhenko V. A., Temchenko M. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 448—464

Article (Ukrainian)

Equations of a heavy solid rotating about a fixed point in unitary and Hermitian matrices

Koshlyakov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 8-16

Article (Ukrainian)

The gyrostat equations in the Rodrigues-Hamilton parameters

Koshlyakov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 657–663

Article (Ukrainian)

Application of Rodeigues-Hamilton and Cayley-Klein parameters to the problem of the motion of a heavy rigid body around a fixed point

Koshlyakov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 2. - pp. 179–187

Article (Ukrainian)

Bilateral bounded and almost-periodic solutions of certain systems of differential equations with a deviating argument

Boichuk O. F., Kalinovich V. N., Koshlyakov V. N., Mitropolskiy Yu. A., Storozhenko V. A., Temchenko M. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 618-629

Article (Ukrainian)

Equations of motion of a heavy solid about a fixed point

Koshlyakov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 677—681